# SDR SIMA981971

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 494
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3042BPE
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4107 - REAR MOST FLOOR PROX LIGHT INOP.  RAI'D BULB.  PERFORMED OPERATION CHECK SATISFACTORILY AND RETURNED A/C TO SERVICE.  (M)
